We deployed Indico v3.2. See our blog post for details on the changes.

CERN Machine Advisory Committee, 2nd meeting

Europe/Zurich
    • 8:30 AM 9:00 AM
      Executive Session (CMAC Members) 60-5-012

      60-5-012

    • 9:00 AM 12:00 PM
      Open Presentations 60-6-015

      60-6-015

      • 9:00 AM
        Follow up MAC1 1h
        Speaker: Steve Myers
        Slides
      • 10:00 AM
        LHC Status Report 1h
        Speaker: Steve Myers
        Slides
      • 11:00 AM
        From 3.5 TeV to 7 TeV: solution for the interconnect consolidation 30m
        Speaker: Francesco Bertinelli
        Slides
      • 11:30 AM
        LHC luminosity upgrade 30m
        Speaker: Prof. Lucio Rossi
        Slides
    • 12:00 PM 2:00 PM
      Executive Session + sandwich lunch (CMAC Members) 60-5-012

      60-5-012

    • 2:00 PM 5:15 PM
      Open Presentations 60-6-015

      60-6-015

      • 2:00 PM
        Collimation project 30m
        Speaker: Dr Ralph Assmann
        Slides
      • 2:30 PM
        Linac4 including schedule & performance 30m
        Speaker: Maurizio Vretenar
        Slides
      • 3:00 PM
        PS Booster energy increase 30m
        Speaker: Dr Klaus Hanke
        Slides
      • 3:30 PM
        coffee break 15m
      • 3:45 PM
        SPS upgrade proposals 30m
        Speaker: Volker Mertens
        Slides
      • 4:15 PM
        Complementary solutions to improve the beam vacuum protection and to protect sensitive equipments (RF, kickers, experiments) 30m
        Speaker: Dr Jose Miguel Jimenez
        Slides
      • 4:45 PM
        Radiation to electronics 30m
        Speaker: Roberto Losito
        Slides
    • 5:00 PM 7:00 PM
      Executive Session (CMAC Members) 60-5-012

      60-5-012

    • 7:30 PM 8:00 PM
      Dinner 30m Glassbox

      Glassbox

    • 8:30 AM 9:00 AM
      Executive Session (CMAC members) 60-5-012

      60-5-012

    • 9:00 AM 10:45 AM
      Open Presentations 60-6-015

      60-6-015

      • 9:00 AM
        (n)QPS performance and RRR measurements 30m
        Speaker: Dr Andrzej Siemko
        Slides
        Video
      • 9:30 AM
        Interconnect model simulation and FRESCA results 30m
        Speaker: Mr Luca Bottura
        Slides
      • 10:00 AM
        Overall planning, consolidation, stops, time line 30m
        Speaker: Katy Foraz
        Slides
      • 10:30 AM
        coffee break 15m
    • 10:45 AM 12:00 PM
      Reserve 1h 15m 60-6-015

      60-6-015

      • Strategy for LHC beam intensity increases 30m
        Speaker: Dr Jorg Wenninger (CERN)
        Slides
      • Few results and impressions from the LHC experiments so far 30m
        Speaker: Massimiliano Ferro-Luzzi (CERN)
        Slides
    • 12:00 PM 2:00 PM
      Executive Session + sandwich lunch (CMAC members) 60-5-012

      60-5-012

    • 2:00 PM 4:00 PM
      Reserve 2h 60-6-015

      60-6-015

    • 4:00 PM 6:00 PM
      Executive Session (CMAC members) 60-5-012

      60-5-012

    • 7:00 PM 7:30 PM
      Dinner 30m Auberge Communale de Meyrin

      Auberge Communale de Meyrin

    • 8:30 AM 9:00 AM
      Executive Session (CERN-MAC members) 60-5-012

      60-5-012

    • 9:00 AM 9:30 AM
      Reserve 30m 60-5-012

      60-5-012

      • Experiments upgrade plans and schedule. Motivation for the target of 3000/fb at the end of the LHC lifetime 30m
        Speaker: Marzio Nessi (CERN)
        Slides
    • 9:30 AM 11:00 AM
      Executive Session, report writing (CMAC members) 60-5-012

      60-5-012

    • 11:00 AM 12:00 PM
      Close out 60-5-012

      60-5-012